# SDR DALA2025060904383

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,919 hours, 6,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR (R2) SCUFF PLATE FASTENER HOLES 110L - 140L HAVE CORROSION. REMOVED CORROSION AND EVALUATED DAMAGED AREA ON AFT SERVICE DOOR SKIN CUTOUT, FOUND OUT OF LIMITS IAW A220 ASRP J51-21-06 AND J53-61-01. RESTORED FINISH, ALL WORK ACCOMPLISHED IAW DELTA ERA626313-14 REV. ORIGINAL. ASSOCIATED ER/A 14-626313 ADDED FOR AC 8120. (LP# 1005657)
